# SDR UALA2013050703208

- Difficulty date: April 30, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 140-160 S26R FLOOR WEB CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  HFEC MANUFACTURED AND INSTALLED REPAIR IAW SRM 53-10-51 REPAIR 7.
